MathSciNet Relay Station
MathSciNet bibliographic data
MR368142 (51 #4384) 60H10
Papanicolaou, G. C.; Kohler, W. Asymptotic theory of mixing stochastic ordinary differential equations. Comm. Pure Appl. Math. 27 (1974), 641–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement